You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Landing Theorem for Periodic Rays of Exponential Maps
Proceedings of the American Mathematical Society
Vol. 134, No. 9 (Sep., 2006), pp. 2639-2648
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/4098113
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
For the family of exponential maps z ↦ exp(z) + κ, we show the following analog of a theorem of Douady and Hubbard concerning polynomials. Suppose that g is a periodic dynamic ray of an exponential map with nonescaping singular value. Then g lands at a repelling or parabolic periodic point. We also show that there are periodic dynamic rays landing at all periodic points of such an exponential map, with the exception of at most one periodic orbit.
Proceedings of the American Mathematical Society © 2006 American Mathematical Society